# SDR SWAA2014120134526

- Difficulty date: November 20, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,319 hours, 54,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W117000220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE BROKEN AT BS 727D, STRINGER 23R.  REPAIRED WIRE IAW WDM & AMM.
